# SDR CA020322003

- Difficulty date: March 4, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-100
- Engine: Rroyce TAY65154
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cage
- Part number: IPC726120
- Condition: Failed
- Location: Shaft Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 3 CSD/GEN TRIPPED, FOLLOWED BY LOW ENGINE OIL PRESSURE WHICH RESULTED IN AN IFSD DUE TO LACK OF OIL AND PRESSURE. GROUND MAINTENANCE ADDED 6 LITERS/QTS OF OIL TO THE ENGINE AND TOPPED OFF THE CSD. THERE WERE NO REPORTED NOR ANY SIGNS OF EXTERNAL LEAKAGE. ON LOW POWER ENGINE RUN, CSD OIL LEVEL DROPPED. DEBRIS FOUND ON CHIP DETECTORS AND EXCESSIVE OIL IN G/BOX. INITIAL EXAMINATION PRIOR TO STRIP FOUND THAT THE GENERATOR SPUR GEARSHAFT REAR ROLLER BEARING CAGE AND ROLLERS FAILED.
